# SDR FDEA201105261995

- Difficulty date: May 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,055 hours, 11,898 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 31042150
- Part serial: FX0061
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME SHAKES AT HIGHER SPEEDS UNLESS PRESSURE APPLIED TO RUDDER, APPLYING A CONSTANT LOAD TO IT.  IN 5 PREVIOUS OBSERVATIONS OF IDENTICAL SYMPTOMS,  THE ISSUE IN EACH CASE TURNED OUT TO BE WORN RUDDER  ACTUATORS.  INSTALLED LOWER RUDDER ACTUATOR. TORQUED AND HOOK UPS FOR ALL 3 ACTUATORS , ALL STEPS EXCEPTS 2 E 14 AND 15 (SECONDARY SAFETY BOLTS THROUGH THE CENTER OF HOLLOW ACTUATOR BOLTS). STILL REQUIRES OPS CHECK AND RIG BEGINNING AT STEP H. AMM 27-24-11-04-02.  CLOSED RUDDER ACTUATOR CLOSEOUT PANEL AND RRUDDER HINGE PANEL IAW S.M.P., OK FOR SERVICE.
